# SDR USAA920081394

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 28,223 hours, 10,815 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 350 PHX-LAX - BURNING SMELL - COFFEEMAKER WILL NOT BREW.  COFFEEMAKER WENT OFF AND THERE WAS A SMELL OF WIRE BURNING.  NO SMOKE WAS DETECTED.  MAINTENANCE REMOVED AND REPLACED THE COFFEEMAKER.  OPERATIONAL CHECK WAS GOOD.  (A)
